# SDR SWAA2013030113204

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 65,147 hours, 54,643 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTER HANDLE DOES NOT AUTO STOW WHEN DOOR SHUT FROM OUTSIDE.  ADJUSTED SLIDE PER M/M.
